# SDR AUS20031205

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire Harness
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING LOOM LOCATED AT BS 1000 BEHIND OVERHEAD LOCKERS CHAFED THROUGH INSULATION BLANKET AND CONTACTED FUSELAGE FRAME CAUSING BURNING OF WIRES AND DAMAGE TO THE INSULATION BLANKET AND FRAME. AREA OF DAMAGE TO FRAME WAS APPROXIMATELY 4.762MM BY 2.381MM(0.185IN BY 0.0937IN).
